Horrible Side Effects by SuperWoman29 ..... LDN Low Dose Naltrexone (NDL) Forum
Date: 9/2/2015 5:29:58 PM ( 6 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
Hi all. It looks like I'm bringing this topic out of the woodwork. Anyways, I requested this drug (1.5mg) from my doctor two months ago. I took it once, and was able to sleep the first night, but woke up very depressed. Later that day I felt better and energized, so I figured the endorphin reaction was delayed. Upon taking it the next night, it took me FOREVER to get to sleep. I thought I was losing my mind. I got very scared, and must have had at least two panic attacks. The next day I was depressed and just didn't feel right. I felt drugged, and would not have started if I knew I would feel that way.
Fast forward last night. As a desperate attempt to battle the mold toxins that have destroyed my life, I tried taking it again. BIGGEST MISTAKE EVER. After two hours of insomnia, I started getting a sharp pain on the left side of my navel. Then, I could feel the right side of my body start to go numb. Finally the panic set in. I had trouble breathing for a minute, but coached myself through it. I eventually fell asleep,but it was incredibly disrupted. I indeed had the vivid dreams though.
I lie in bed now very confused. I'm enjoying how my usual neck pain is gone, and I am alert, but I still feel drugged. This is not worth it.
Does anyone think it is the mold toxins (and thyroid/adrenal issues) that clash with this drug? It's debatable because I've read that some mold victims have been on LDN, but they did not mention any side effects. I have read many reviews in general, but no one has had an experience like myself.
<< Return to the standard message view
fetched in 0.02 sec, referred by www.curezone.com/forums/fmp.asp?i=2274102